IPI
Inverse source problems without (pseudo) convexity assumptions
Victor Isakov Shuai Lu
Inverse Problems & Imaging 2018, 12(4): 955-970 doi: 10.3934/ipi.2018040

We study the inverse source problem for the Helmholtz equation from boundary Cauchy data with multiple wave numbers. The main goal of this paper is to study the uniqueness and increasing stability when the (pseudo)convexity or non-trapping conditions for the related hyperbolic problem are not satisfied. We consider general elliptic equations of the second order and arbitrary observation sites. To show the uniqueness we use the analytic continuation, the Fourier transform with respect to the wave numbers and uniqueness in the lateral Cauchy problem for hyperbolic equations. Numerical examples in 2 spatial dimension support the analysis and indicate the increasing stability for large intervals of the wave numbers, while analytic proofs of the increasing stability are not available.

keywords: Inverse source problems multi-frequency data (pseudo) convexity

Year of publication

Related Authors

Related Keywords

[Back to Top]